# SDR GTIA040600

- Difficulty date: June 6, 2004
- Submitted: July 26, 2004
- Operation: Air carrier
- Aircraft: N825NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53012
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Cracked
- Location: Mlg Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND LEFT MLG INBOARD DOOR AFT DOOR JAMB HAS CRACK AR PREVIOUS REPAIR CRACK BEYOND STOP DRILL STATION 1003.  REMOVED PREVIOUS REPAIR DOUBLER.  STOPPED DRILL AT THE END OF CRACK.  FABRICATED NEW REPAIR DOUBLER.  INSTALLED DOUBLER.  (M)
